Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Getting blood in stool. What could be the problem?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 1995
Answered : 1833 Questions
Hi i am 28 M from chennai, india, about 110 Kgs, 6 ft tall, I have bleeding (painless) in my stool and even the water in western closet becomes red, This problem i had few times in past 3 to 4 years (like once 6 months), when it happens it will continue for 3 to 4 days, but now its happening for more than 4 days.. i want to check with you this problem, cause and solution
Posted Thu, 18 Apr 2013 in Digestion and Bowels
Answered by Dr. Hari Charan Perigela 35 minutes later
Painless bleeding in stools is commonly caused by haemorrhoids(Piles).
Please confirm this after examination by a surgeon clinically.
If Piles are excluded ,then your large bowel,rectum have to be visualised by colonoscopy.
As you are having this complaint since 3 - 4 years,please go for surgery if haemorrhoids are confirmed.
Take high fibre diet.
Drink plenty of liquids.
Use FAKTU ointment locally if it is available there.
Take PILEX tablets daily.
If you come back after clinical examination,I will clarify further.
Wish you good health
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor